# SDR CALA2017121304433

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 70,636 hours, 16,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60443
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE PATH LIGHTING IS INTERMITTENT AT AISLE CROSSOVER SEGMENT.  REPLACED CROSS-AISLE PATH LITE (EEL). OPS CHK GOOD. PER AMM 33-51-10-400.
